Table of Contents
Journal of Difference Equations
Volume 2014, Article ID 936302, 6 pages
http://dx.doi.org/10.1155/2014/936302
Research Article

Asymptotic Behavior of the Solutions of System of Difference Equations of Exponential Form

1Department of Mathematics, Hung Yen University of Technology and Education, Khoai Chau, Hung Yen 393008, Vietnam
2Department of Mathematical Analysis, University of Transport and Communications, Dong Da, Hanoi 10200, Vietnam

Received 31 May 2014; Revised 10 September 2014; Accepted 24 September 2014; Published 13 October 2014

Academic Editor: Honglei Xu

Copyright © 2014 Vu Van Khuong and Tran Hong Thai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The goal of this paper is to study the boundedness, the persistence, and the asymptotic behavior of the positive solutions of the system of two difference equations of exponential form: where , and are positive constants and the initial values are positive real values. Also, we determine the rate of convergence of a solution that converges to the equilibrium of this system.